# SDR KCSA202009011140

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 91,505 hours, 15,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY DOOR BATTERY PACK CHECK FAILED
